Side Effects of Plan B? Weird Period.?
I took the morning after pill about seven weeks ago. I had no bleeding or anything after I took it, just some minor cramping and pregnancy symptoms such as sore breasts, slight nausea, and dizziness.
Five days ago I started getting severe cramping and it has not stopped. Also, I'm spotting and passing clots nonstop :( I know tmi sorry. Is this just a side effect of the morning after pill? I'm in so much pain, I've never had cramping like this, and such an odd period with no apparent flow just clots.
Has anyone else experienced this after taking the morning after pill? Thanks :(
*** cramps subside once in a while ... I will get severe cramping every day for a few hours and then they go away...then come back...for the past five days.
****Also, took both a urine and blood pregnancy test and both were negative
- 9 years agoFavorite Answer
i toke the pill, and slightly got that. i had a very light period and a huge painful one after that.
but your symptoms sound a bit extreme.
i would call a gyno and make sure just incase.
the plan b pill is still new so its hard to tell.Source(s): experience